Please use this identifier to cite or link to this item: http://eadnurt.diit.edu.ua/jspui/handle/123456789/1907
Title: Приближение алгебраическими многочленами в метрических пространствах Lψ
Other Titles: Наближення алгебраїчними багаточленами в метричних просторах Lψ
Approximation by Algebraic Polynomials in Metric Spaces Lψ
Authors: Агошкова, Татьяна Анатольевна
Агошкова, Тетяна Анатоліївна
Agoshkova, Tetiana A.
Keywords: прямая теорема Джексона
кратный модуль непрерывности
нижний индекс растяжения
алгебраический многочлен
пряма теорема Джексона
кратний модуль неперервності
нижній індекс розтягнення
алгебраїчний багаточлен
the direct Jackson theorem
modulus of continuity
modulus of continuity of k-th order
the lower dilation index
an algebraic polynomial
Issue Date: 2013
Publisher: ДНУ
Description: Агошкова, Т. А. Приближение алгебраическими многочленами в метрических пространствах Lψ // Вісн. Дніпропетр. уні-ту. Сер.: Математика. – 2013. - Вип. 18. - Т. 21, № 6/1 - С. 3–15.
URI: http://eadnurt.diit.edu.ua:82/jspui/handle/123456789/1907
Appears in Collections:Статті КВМ

Files in This Item:
File Description SizeFormat 
Agoshkova_2.pdf630,29 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.